The rate at which sides progress are based off your own body and the amount and ester used in the steroid. Larger amounts of a steroid will progress the side effects quicker than smaller amounts. This is why especially with women we start on a lower dose and increase the dose slowly sometimes one cycle at a time. We are basically looking for the most we can use for the 4-8 week cycle that doesn't cause noticeable side effects.
Anavar is very popular for use in women since it has a half life of 9 hours as an oral. This means at the first sign of side effects, you can stop taking it and it should be out of your system in 24 to 36 hours. Primo is another compound used by women, but the problem with it is the ester it is mixed with generally has a 7 Day half life or more. This means once you notice sides and stop taking it, it can be 14 to 21 DAYS before it is out of your system. That is a heck of a lot of time for those side effects to get worse.
With this said, as a woman, my advice is don't dive head first. Tippy toe into the world of anabolic. Start with something like 10 mg of Anavar for a short 4 week cycle. Break that 10 mg into (2) 5 mg doses and take them about 12 hours apart. If that cycle goes without sides, on the next cycle go to 15-20 mg of anavar or add in another compound like 25 mg of Primo injected. Do that cycle for 4 to 6 weeks. Then just a slow progression till you are making results that you call amazing or you have sides effects that you don't want. with side effects stop use immediately wait 4-6 weeks then lower the dose and cycle again. If you are getting amazing results with no side effects, don't push your luck. Reap the benefits at a level that seems safe for you.
I am diving in headfirst when it comes to using anabolic steroids as a female
I'm 5'2 and I weigh approximately 148 lb. I was wondering if the side effects from steroids were gradual when it comes to females or were they more quick when they come on where I don't have time to reverse course
my ex-boyfriend used them and he would always stop his cycle when side effects got out of hand. and he would be okay but I'm not sure about females